# SDR 2003F00484

- Difficulty date: May 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND BROKEN ANGLE BEHIND SLAT NR 3 STOP, LEADING EDGE LEFT WING.  REPAIRED ANGLE IAW SRM 51-20-00.  (M)
